# SDR SWIA2020032649412

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 601R3838011
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR UPPER FWD LATCH PIN IS CHAFFED. (MARKED)    (C-CHECK) RO 3/25/2020   INSTALLED SERVICEABLE PASSENGER DOOR UPPER FWD LATCH PIN(1EACH P/N 601R38380-11) AND NEW WASHER(1EACH) REF CRJ-200 AMM. TORQUE WRENCH TUC4822, DUE 4/30/20. OP OP TEST GOOD
